MAUDE Adverse Event Report: ZIMMER GMBH ANN BLUNT TIP SCREW 4X40MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

ZIMMER GMBH ANN BLUNT TIP SCREW 4X40MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 47-2486-040-40
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) g2: foreign - event occurred in japan.D10: concomitant medical products: desc: ann ph nail rt 10x220mm; item: 47-2496-220-09; lot: 3204819, desc: ann blunt tip screw 4x42mm; item: 47-2486-042-40; lot: 3237315, desc: ann blunt tip screw 4x46mm; item: 47-2486-046-40; lot: 3241530, desc: ann cort bone screw 4 x 28mm; item: 47-2486-128-40; lot: 3242891, desc: ann cort bone screw 4 x 28mm; item: 47-2486-128-40; lot: 3242891, desc: affixus ph nl cap 0mm; item: 47-2488-010-00; lot: 3242900.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial procedure with an intramedullary nail, after which one proximal screw backed out approximately 2 weeks postoperatively.The patient remained under clinical observation and no revision has been planned to date.Attempts have been made and no further information has been provided.

Brand Name
ANN BLUNT TIP SCREW 4X40MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24176237
Report Number0009613350-2026-00025
Device Sequence Number13154117
Product Code HSB
UDI-Device Identifier00889024505445
UDI-Public(01)00889024505445(17)300128(10)3225544
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K231114
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number47-2486-040-40
Device Lot Number3225544
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer07/09/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexMale